It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by bye bye lortabs on November 13, 1999 at 23:17:03:

In Reply to: Thanks to all who responded to Re: Lortab Withdraw posted by Rhonda on November 11, 1999 at 14:01:37:

I was using lortab 10/500's for the past 7 months at the rate of 6 a day, I have been free for the past four days. I will describe how I detoxed, then I will describe how you are supposed to do it(according to med, pro's.); although my method worked, I put myself in more pain than the second method .
Method 1:
1)locate ALL pills and flush!
2)buy water,gatorade,juices and force fluids down continiously.
3)take 2 motrin(or any ibuprofen) tablets every 4 hrs.
4)long warm showers and bath seem to help.
5)eat non greasy or non spicy foods, but keep food in stomach.
RESULTS: detox in 72 hours with mild headache for few days after, slowly diminshing.
METHOD 2:(according to medical professionals),
assuming you are using 5 a day, adjust to your daily dosage:
1)gather 30 pills(or what you have left),flush the rest.
2)day 1: take 5 tablets
3)day 2: 4 1/2 "
4) 4 tablets
3) 3 1/2 tablets , 3, 2 1/2, 2 , 1 1/2, 1, 1/2
4) on day 10 you will be down to 1/2 tablet with a 2 1/2 reserve which can be used in 1/2 tablet does per day until gone, but should be taken only if withdrawls are severe.
5)drink water,gatorade,juices until you cant drink any more, then drink another gallon HYDRATE!
6)motrin 2 every 4
CONCLUSION: the first 48 hours are not fun, but if you look down the road and see the sun shining on the horizion you will get through it, may people before you have done it and you will to !
after you are succesfully detoxed: write this on a piece of paper and put in wallet or purse:
DEAR medical personel, I have a history of opiate addiction and request pain killers that are non habit forming...present this to any doctors you may encounter in the future. good luck , write back and tell how great it feels to be free again !!

: I want to thank everyone for responding. I am going to try the best way for me at this time & that's to do it myself slowly. I hope you're right that 3 days and it's over. Please, everyone pray for me. I do still have some pills and being the addict that I am - I will take them until they're gone. But I am going to count them out to make sure I taper down to 4 a day, then 3 a day, then 2, then only one per day and then FREEDOM!!!!! I hope it works. I pray it works.

:
: : I need some advise on how to slowly taper off Lortabs. I have been taking these pills for approximately 3 years and when I try to stop taking them I get some of the worst withdraw symptoms. It makes me so sick that I give up. Are there any suggestions from anyone who has gone through this before. I have posted on this subject quite a few times before without much success. However, I am now in a desperate situation. I've no other choice but to stop and I can't seem to muster up what it takes to stop. I would greatly appreciate some feedback from anyone who has been there or knows someone that's been there.

: : Please don't tell me to go to my doctor. My insurance run out & I don't have the money.

: : Thank you in advance for your response.



Follow Ups

All times are GMT -7. The time now is 07:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!